Truncation attacks on MACs. / Mitchell, Chris J.

In: Electronics Letters, Vol. 39, No. 20, 06.2003, p. 1439-1440.

Research output: Contribution to journalArticle

Published

Documents

  • Tuom

    Accepted author manuscript, 103 KB, PDF document

Links

Original languageEnglish
Pages (from-to)1439-1440
Number of pages2
JournalElectronics Letters
Volume39
Issue number20
DOIs
Publication statusPublished - Jun 2003
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 881648